Andor Lukacs
Andor Lukacs
Lecturer, Babes-Bolyai University, Department of Mathematics and Computer Science, Cluj-Napoca
Verified email at math.ubbcluj.ro
Title
Cited by
Cited by
Year
Fixed point theorems for various types of F-contractions in complete b-metric spaces
A Lukács, S Kajántó
Fixed Point Theory 19 (1), 321-334, 2018
272018
Dold–Kan correspondence for dendroidal abelian groups
JJ Gutiérrez, A Lukacs, I Weiss
Journal of Pure and Applied Algebra 215 (7), 1669-1687, 2011
92011
Cyclic operads, dendroidal structures, higher categories
A Lukács
Utrecht University, 2010
82010
A note on the paper "Contraction mappings in -metric spaces" by Czerwik
S Kajántó, A Lukács
arXiv preprint arXiv:1709.08447, 2017
32017
Dendroidal weak 2-categories
A Lukács
arXiv preprint arXiv:1304.4278, 2013
22013
On the Conditions of Fixed-Point Theorems Concerning $$\varvec {F} $$ F-Contractions
S Kajántó, A Lukács
Results in Mathematics 73 (2), 1-10, 2018
2018
On operads in terms of finite pointed sets
A Lukas
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 58 (4), 511-521, 2013
2013
The system can't perform the operation now. Try again later.
Articles 1–7